MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS? DISCOVER; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYGLASS? DISCOVER; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546780
Medical Device Problem Codes Device-Device Incompatibility (2919); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a spyglass discover digital catheter was used for the treatment of gallstones in the gallbladder during a percutaneous cholecystostomy (pcc) procedure performed on (b)(6) 2026.During the procedure, the scope functioned well for approximately 20 to 30 minutes while using the erbe irrigation pump, after which the image was lost again.At that time, the ehl was in use, but the issue occurred similarly to the previous scope.After a delay of approximately 20 minutes, the procedure was discontinued.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of aborted/cancelled procedure- post sedation.

Brand Name
SPYGLASS? DISCOVER
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24834985
Report Number3005099803-2026-01306
Device Sequence Number18718573
Product Code FBN
UDI-Device Identifier08714729994183
UDI-Public(01)08714729994183(17)271013(10)40390320
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200483
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546780
Device Catalogue NumberM00546780
Device Lot Number0040390320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown